# SDR R61A201708020552

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 24,390 hours, 19,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17005663003
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION ON RIGHT SILL AT FRAME 14 IN FWD WET AREA.  REMOVED AND REPLACED THE STRUCTURE.
